Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have UTI, vaginal bumps, allergic to Cipro, itching, urinating blood

Hello, I have been with the same man for 5 years, although we have not been sexually active in a year due to him being incarcerated. 2 weeks ago we had sex for the first time, it hurt the first time as well as the second time...The third day I went to the clinic and got treated for a uti , I was doubling up on my antibiotics due to the pain when urinating...2 days later it was worse so I went back to the ER and urinated straight blood, they to told me that I had a uti...they gave me a shot for pain and a shot of antibiotics and started me on cipro. The next day I woke up to about 8 bumps on my vagina , which I thought was a allergic reaction to the cipro, so I stopped taking it...two days later, most of the bumps had went away, but I went back to the doctor only to find out I still had a uti and they then told me the bumps were from outer yeast , put me on more antibiotics and a 1 time yeast pill ....the yeast pill eased up on the itching and helped some of the bumps, but I still have like I went back today and once again I still have a uti, it won t go away and I have been on several antibiotics....the dr today also did cultures and blood work to make sure it wasn t herpes all though she said it didn t really look like herpes....can someone PLEASE help me, I am going crazy....I have been with the same man for 5 years and a year we wasnt even sexually active...HELP
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have severe UTI with Herpes 2 infection.

You have taking antibiotics since 2-3 weeks and there is no complete recovery fro the symptoms.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and anti fungal medications like Fluconazole twice daily and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor